# SDR ASAA2018091926448

- Difficulty date: September 19, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 62,198 hours, 29,254 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88317
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD SB737 53 1345 NG 1L FOUND 3RD FROM LOWEST FASTENER HOLE ON NR 3 2INDOW FRAME CRACKED. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO WINDOW FRAME IAW EA 700 53EA 20772 THIS IS A CATEGORY B WITH STAGE 1 AND 2 APPROVAL.
